Top 10 Best Nighttime Decongestant [2022]

Last Update:

You can trust our selection for Nighttime Decongestant Reviews. Because We have worked hard studying and analyzing 42404 reviews for Nighttime Decongestant and rating them. It was a difficult job to list only ten products for Nighttime Decongestant where thousands of them available online. I hope it will help you to take final decision for Best Nighttime Decongestant.

Comparison Chart for Best Nighttime Decongestant

We’ve scanned 42404 reviews for you. If you are looking for the Nighttime Decongestant than this review article may help you.

NoProductScoreAction
1Amazon Basic Care Nighttime Severe Cold9.8Check Price on Amazon
2Baby Cold Medicine, Nighttime Infant Cold and Cough Medicine9.6Check Price on Amazon
3Sudafed PE Day and Night Sinus Pressure & Congestion Tablets9.6Check Price on Amazon
4ARM & HAMMER Simply Saline Nighttime Nasal Mist 4.6oz- Instant Relief for SEVERE Congestion- One 4.6oz Bottle9.4Check Price on Amazon
5ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy - Phenylephrine HCl 10mg to Relieve Sinus Pressure - Comparable to Sudafed PE Congestion9.4Check Price on Amazon
6Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu9.2Check Price on Amazon
7GoodSense Nighttime Cold & Flu Softgels9.2Check Price on Amazon
8Alka-seltzer Plus Cold & Flu9Check Price on Amazon
9Amazon Basic Care Severe Nighttime Cold and Flu Relief8.4Check Price on Amazon
10GoodSense Maximum Strength Nasal Decongestant PE8.2Check Price on Amazon
Disclaimer: As an Amazon Associate I Earn from Qualifying Purchases. But that doesn't change the price.

Table Of Content:

1. Amazon Basic Care Nighttime Severe Cold

  • ACTIVE INGREDIENTS: The active ingredients in Severe Cold, Flu and Cough are acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares to Theraflu Severe Cold and Cough active ingredients.
  • FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever.
  • CONVENIENT PACKETS: Dissolve powder into 8 oz.
  • COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors.
  • ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten.

2. Baby Cold Medicine

  • NIGHTTIME RELIEF OF MUCUS & COLD: Natural relief of colds, including accumulation of mucus in chest, throat and nose, cough with expectoration of thick, discolored mucus; runny nose, sneezing, nasal congestion, irritability, fussiness and occasional sleeplessness for babies 6 months+.
  • EASY TO USE: Dosing syringe for easy delivery in mouth to relieve congestion, runny nose, cough and loosening of mucus, irritability, fussiness and occasional sleeplessness.
  • 4 FL OZ = UP TO 47 DOSES of Hyland’s Baby Nighttime Mucus + Cold Relief syrup
  • NATURAL MEDICINE: Naturally provides up to 71% of the daily value.
  • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body’s own healing properties.
  • FDA REGULATED MANUFACTURING: Hyland’s products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations.
  • NATURAL REMEDIES SINCE 1903: Hyland’s has been producing homeopathic medicines since 1903.

3. Sudafed PE Day and Night Sinus Pressure & Congestion Tablets

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night.
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep.
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief.

4. ARM & HAMMER Simply Saline Nighttime Nasal Mist 4.6oz- Instant Relief for SEVERE Congestion- One 4.6oz Bottle

  • Naturally helps clear nasal congestion
  • Clears nasal passages to reduce snoring
  • Drug free, non-limited dosage is safe to use as often as needed
  • Helps relieve severe congestion for a good night’s sleep
  • Doctor recommended for use with prescription and OTC allergy/cold medications

5. ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy - Phenylephrine HCl 10mg to Relieve Sinus Pressure - Comparable to Sudafed PE Congestion

  • Powerful Sinus Pressure Relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.
  • Maximum Strength Support – Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever.
  • Fast-Acting Support – Every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.
  • Breathe Easier, Feel Better – Releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity.
  • Target Sinus Pain – Comparable to Sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.

6. Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu

  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough.
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only).
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets.

7. GoodSense Nighttime Cold & Flu Softgels

  • ACTIVE INGREDIENTS: Active ingredients in Nighttime Cold & Flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.
  • USE: Nighttime Cold & Flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep.
  • COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing.
  • FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
  • STOP THE SPREAD OF GERMS: Cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use.

8. Alka-seltzer Plus Cold & Flu

  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it’s easier to swallow.
  • Provides up to 4 hours of relief: one dose provides 4 hour night time relief of cough, nasal congestion, headache & body ache, runny nose, and sore throat.
  • Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant.
  • Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, runny nose, & sneezing.
  • PowerMax Gels do not have to be taken with meals.

9. Amazon Basic Care Severe Nighttime Cold and Flu Relief

  • EFFECTIVE: Amazon Basic Care Severe Nighttime Cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant Compare to the active ingredients in Vicks NyQuil Severe.
  • COLD AND FLU MEDICINE: Amazon Basic Care Severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.
  • NIGHTTIME COLD AND FLU RELIEF: Provides cold care through the night This cold and flu medicine relieves cold and flu symptoms so you can rest Does not contain pseudoephedrine.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine, nasal decongestant is berry flavored.
  • REDUCE YOUR RISK OF GETTING THE COMMON COLD: Viruses that can cause the common cold can live on your hands, and regular handwashing can help protect you from getting sick Avoid touching your eyes, nose, and mouth with unwashed hands.

10. GoodSense Maximum Strength Nasal Decongestant PE

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE.

How To Choose The Best Nighttime Decongestant

Does the thought of finding a great Nighttime Decongestant stress you out? Has your mind been juggling between choices when it comes to buying Nighttime Decongestant in general, specifically regarding which model to choose?
If that’s the case, know that you’re not alone. Many people find it tough to buy the perfect Nighttime Decongestant for themselves. We understand the stress associated with the buying process!

Since you’re here, you are obviously curious about Nighttime Decongestant. You’ve been bombarded with information, so you need to find a reputable source with credible options before you make any decisions on which product would be best for your needs.

There are many sources that’ll provide you with that information- buying guides or ratings websites, word-of-mouth testimonials from friends or family members, online forums where users share their personal experiences, product reviews specifically found all over the internet and YouTube channels. Only thorough research will ensure that you get the right product.

But that’s not always easy, right? That's why we've taken time to compile a list of the best Nighttime Decongestant in today's market, on your behalf, so that there will be no more worries for you.

How did we come up with the list, you ask? How did we create this buying guide?

  • First, our algorithms collected as much information available about these products from trusted sources.
  • We employed both Artificial Intelligence and large data volume to validate all collected information.
  • Then our AI ranked them on their quality-to-price ratio using industry-standard criteria that let us pick the best Nighttime Decongestant currently on the market!
The products aren’t chosen randomly. We consider several criteria before assembling a list. Some of the criteria are discussed below-

  1. Brand Value: What happens when you go for a not-so-reputable brand just because the price seems cheap? Well, the chance of getting a short-lasting product goes higher. That’s because the renowned brands have a reputation to maintain, others don’t.


Top Nighttime Decongestant brands try to offer some unique features that make them stand out in the crowd. Thus hopefully, you’ll find one ideal product or another in our list.

  1. Features: You don’t need heaps of features, but useful ones. We look at the features that matter and choose the top Nighttime Decongestant based on that.
  2. Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products of higher specifications, but with the right balance.
  3. Customer Ratings: The hundreds of customers using the Nighttime Decongestant before you won’t say wrong, would they? Better ratings mean better service experienced by a good number of people.
  4. Customer Reviews: Like ratings, customer reviews give you actual and trustworthy information, coming from real-world consumers about the Nighttime Decongestant they used.
  5. Seller Rank: Now, this is interesting! You don’t just need a good Nighttime Decongestant, you need a product that is trendy and growing in sales. It serves two objectives. Firstly, the growing number of users indicates the product is good. Secondly, the manufacturers will hopefully provide better quality and after-sales service because of that growing number.
  6. Value For The Money: They say you get what you pay for. Cheap isn’t always good. But that doesn’t mean splashing tons of money on a flashy but underserving product is good either. We try to measure how much value for the money you can get from your Nighttime Decongestant before putting them on the list.
  7. Durability: Durability and reliability go hand to hand. A robust and durable Nighttime Decongestant will serve you for months and years to come.
  8. Availability: Products come and go, new products take the place of the old ones. Probably some new features were added, some necessary modifications were done. What’s the point of using a supposedly good Nighttime Decongestant if that’s no longer continued by the manufacturer? We try to feature products that are up-to-date and sold by at least one reliable seller, if not several.
  9. Negative Ratings: Yes, we take that into consideration too! When we pick the top rated Nighttime Decongestant on the market, the products that got mostly negative ratings get filtered and discarded.
These are the criteria we have chosen our Nighttime Decongestant on. Does our process stop there? Heck, no! The most important thing that you should know about us is, we're always updating our website to provide timely and relevant information.

Since reader satisfaction is our utmost priority, we have a final layer of filtration. And that is you, the reader! If you find any Nighttime Decongestant featured here Incorrect, irrelevant, not up to the mark, or simply outdated, please let us know. Your feedback is always welcome and we’ll try to promptly correct our list as per your reasonable suggestion.